# SDR 2007UALA03218

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,181 hours, 8,913 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 2A AFT EMERGENCY LIGHT AND ROW 47 HJK EMERGENCY LIGHTS INOPERATIVE.    08-31-07   RELAMPED EMERGENCY LIGHTS, BOTH POSITIONS. OP CHECKS NORMALLY.
